# SDR FDEA201005041445

- Difficulty date: May 4, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70601
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT STA 2140, LONGERON 41 LT FUSELAGE SKIN. EXISTING REPAIR DOUBLER AT STA 2140 LONGERON 41 LT, FUSELAGE SKIN EVALUATED AND FOUND DOES NOT CORRELATE WITH ANY SRM. EXISTING REPAIR   REACCOMPLISHED EA 1-5330-138496, TITLE: FUSELAGE - FUSELAGE SKIN - EXISTING REPAIR DOUBLER ON LT FUSELAGE SKIN AT STA 2103 AND BETWEEN L39L - L42L (NONE - PRESSURIZED SECTION). EO 1-5100-7-5001, A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG -REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 110.
